Can You Stop Taking The Drug Bisoprolol?
Excuse me, I am Ridwan, 24 years old. I want to ask, can I stop taking bisoprolol (concor) and switch to herbal remedies such as a single concoction of honey mixed with garlic. The problem is that bisoprolol may be taken for a long time or even for a lifetime. I only take 1 week more concor this drug is it safe if it is stopped ??? sorry before I did not want to compare between doctor’s medicine and herbal medicine but somehow I am sure that the ingredients that I mentioned earlier insha Allah can provide goodness and healing to me. And if I may stop taking concor, how many days must the pause occur before I have to switch to herbal medicine? thank you
Thank you for the question.
Need to be clarified, what complaints did you experience before you were prescribed bisoprolol? What is the doctor's diagnosis of the cause of your complaint?
Bisoprolol is a beta blocker class of drugs that can reduce the frequency of heartbeats and heart muscle pressure when contracting. By the way this works, the burden of the heart in pumping blood will be reduced, and various diseases, such as hypertension, angina pectoris, arrhythmias, even heart failure can improve. Not only that, by lowering blood pressure, consumption of this drug can also minimize the risk of stroke.
Bisoprolol consumption is generally done in the long run. This is important because the various diseases mentioned above can suddenly recur and are very deadly if handled late. For this reason, we do not recommend that you stop taking the drug carelessly without first consulting a doctor or internist who prescribes it, of course, for your own good. Some of the side effects that can occur if you stop indiscriminate consumption of this drug are dizziness, abnormal heartbeat, cold hands and feet, excessive sweating, shortness of breath, sleep disturbance, and so on. Plus, herbal medicine as you mentioned also has not been proven much effective in managing various diseases above, which can be alleviated by consumption of bisoprolol.
If you feel that something is unclear from the treatment your doctor is giving and doubt its benefits, it's best not to stop taking the drug carelessly. Consult the doctor who prescribed it again to explain the benefits of the drug, the side effects of cessation of consumption, and the risks that may arise from your illness if not treated with the drug. The doctor who examined you, with his experience and competence, certainly understands what is best adapted to your current condition.
Hope this helps ...